Connect with others who understand.

sign up log in
About MyPsoriasisTeam
Real members of MyPsoriasisTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Does Anyone With Psoriatic Arthritis Experience Freezing Cold Hands And Feet?

Does Anyone With Psoriatic Arthritis Experience Freezing Cold Hands And Feet?

I have psoriatic arthritis and I'm currently on Etoricoxib and Methotrexate. Does anyone else with PsA get freezing cold hands & feet and generally feel cold? I feel like my body can't regulate it's temperature any longer.

A MyPsoriasisTeam Member said:

I get this all the time! Even now, I'm wearing a heavy jersey and really short shorts because I have no clue what the temperature is. I have an air con, which I keep toggling about. On the one hand, my hands get so cold I struggle to type while I'm working, but on the other, it makes me feel ill to be caught inside a clammy enclosed area, and warm temperatures aren't ideal. I'm no longer on methotrexate, but if I remember correctly, it just made the temperature issue worse for me. I find increasing blood circulation helps, but it's quite painful to do hand and finger flexes with sore and swollen joints...

posted almost 5 years ago
A MyPsoriasisTeam Member said:

My hands and feet are always cold! My body is equally as cold. I have psoriatic arthritis and am always freezing my bum off. I am glad there are others like me!

posted 12 months ago
A MyPsoriasisTeam Member said:

I have Rynound syndrom, probably not spelled correctly. My fingers will go completely white, then turn purple. I have had it a few times in my feet, but mostly in my hands. My doctor told me to always wear gloves.

posted almost 4 years ago
A MyPsoriasisTeam Member said:

I have been told I have only osteoarthritis through xrays, but apparently it can be misdiagnosed. I DO have icy feet at times, though, esp. in winter. We do not have underfloor heating, so I blame it on that. I am also not on my feet so much, so maybe a little exercise would help me??

posted almost 4 years ago
A MyPsoriasisTeam Member said:

Talk to your doctor about this. I had similar symptoms on a different medication and was told it was a sign of an adverse reaction.

posted almost 5 years ago
Already a Member? Log in
MyPsoriasisTeam My psoriasis Team

Thank you for signing up.

close